Alert archive / Iowa / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 49, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Mar 31, 2026, 9:30 AM CDT for Johnson County, Louisa County, Washington County, Iowa. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2026, 9:30 AM CDT (14:30 UTC)
- Expired
- Mar 31, 2026, 10:15 AM CDT
- In force
- 45 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Johnson County, IA, Louisa County, IA, Washington County, IA
The radar
The Quad Cities radar (KDVN), 90 km from the middle of the area, began a volume at 14:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.5 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -469 J/kg
- Mixed-layer LCL
- 1299 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 379 m²/s²
- 0-3 km storm-relative helicity
- 469 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
887
WUUS53 KDVN 311430
SVRDVN
IAC103-115-183-311515-
/O.NEW.KDVN.SV.W.0049.260331T1430Z-260331T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
930 AM CDT Tue Mar 31 2026
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Northwestern Louisa County in southeastern Iowa...
Southeastern Johnson County in east central Iowa...
East central Washington County in southeastern Iowa...
* Until 1015 AM CDT.
* At 929 AM CDT, a severe thunderstorm was located near Washington,
moving east at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Law enforcement.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Washington, Haskins, Washington Airport, and Gladwin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4127 9175 4137 9176 4148 9137 4132 9137
TIME...MOT...LOC 1429Z 253DEG 24KT 4134 9165
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ervin6 follow-up statements
300
WWUS53 KDVN 311437
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
937 AM CDT Tue Mar 31 2026
IAC103-115-183-311515-
/O.CON.KDVN.SV.W.0049.000000T0000Z-260331T1515Z/
Louisa IA-Johnson IA-Washington IA-
937 AM CDT Tue Mar 31 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR NORTHWESTERN LOUISA...SOUTHEASTERN JOHNSON AND EAST CENTRAL
WASHINGTON COUNTIES...
At 936 AM CDT, a severe thunderstorm was located over Haskins, or 7
miles northeast of Washington, moving east at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Law enforcement.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Washington, Haskins, Washington Airport, and Gladwin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4127 9175 4137 9176 4148 9137 4132 9137
TIME...MOT...LOC 1436Z 253DEG 25KT 4136 9157
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ervin447
WWUS53 KDVN 311440
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
940 AM CDT Tue Mar 31 2026
IAC103-115-183-311515-
/O.CON.KDVN.SV.W.0049.000000T0000Z-260331T1515Z/
Louisa IA-Johnson IA-Washington IA-
940 AM CDT Tue Mar 31 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR NORTHWESTERN LOUISA...SOUTHEASTERN JOHNSON AND EAST CENTRAL
WASHINGTON COUNTIES...
At 940 AM CDT, a severe thunderstorm was located over Haskins, or 9
miles northeast of Washington, moving east at 30 mph.
HAZARD...Golf ball size hail.
SOURCE...Law enforcement.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Washington, Haskins, Washington Airport, and Gladwin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4127 9175 4137 9176 4148 9137 4132 9137
TIME...MOT...LOC 1440Z 253DEG 25KT 4137 9154
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Ervin516 WWUS53 KDVN 311443 SVSDVN Severe Weather Statement National Weather Service Quad Cities IA/IL 943 AM CDT Tue Mar 31 2026 IAC103-115-183-311515- /O.CON.KDVN.SV.W.0049.000000T0000Z-260331T1515Z/ Louisa IA-Johnson IA-Washington IA- 943 AM CDT Tue Mar 31 2026 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR NORTHWESTERN LOUISA...SOUTHEASTERN JOHNSON AND EAST CENTRAL WASHINGTON COUNTIES... At 943 AM CDT, a severe thunderstorm was located near Gladwin, or 10 miles northwest of Columbus Junction, moving east at 30 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Washington, Haskins, Washington Airport, and Gladwin. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a sturdy building. && LAT...LON 4127 9175 4137 9176 4148 9137 4132 9137 TIME...MOT...LOC 1443Z 253DEG 24KT 4138 9151 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ Ervin
190 WWUS53 KDVN 311451 SVSDVN Severe Weather Statement National Weather Service Quad Cities IA/IL 951 AM CDT Tue Mar 31 2026 IAC103-115-183-311515- /O.CON.KDVN.SV.W.0049.000000T0000Z-260331T1515Z/ Louisa IA-Johnson IA-Washington IA- 951 AM CDT Tue Mar 31 2026 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR NORTHWESTERN LOUISA...SOUTHEASTERN JOHNSON AND EAST CENTRAL WASHINGTON COUNTIES... At 950 AM CDT, a severe thunderstorm was located over Haskins, or 8 miles northeast of Washington, moving east at 40 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Washington, Haskins, Washington Airport, and Gladwin. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a sturdy building. && LAT...LON 4128 9168 4139 9169 4148 9137 4132 9137 TIME...MOT...LOC 1450Z 252DEG 34KT 4137 9155 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ Ervin
678 WWUS53 KDVN 311459 SVSDVN Severe Weather Statement National Weather Service Quad Cities IA/IL 959 AM CDT Tue Mar 31 2026 IAC103-115-183-311515- /O.CON.KDVN.SV.W.0049.000000T0000Z-260331T1515Z/ Louisa IA-Johnson IA-Washington IA- 959 AM CDT Tue Mar 31 2026 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR NORTHWESTERN LOUISA...SOUTHEASTERN JOHNSON AND EAST CENTRAL WASHINGTON COUNTIES... At 959 AM CDT, a severe thunderstorm was located over Gladwin, or 9 miles northwest of Columbus Junction, moving east at 30 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Haskins and Gladwin. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a sturdy building. && LAT...LON 4130 9155 4142 9158 4148 9137 4132 9137 TIME...MOT...LOC 1459Z 253DEG 24KT 4139 9147 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ Ervin
442 WWUS53 KDVN 311507 SVSDVN Severe Weather Statement National Weather Service Quad Cities IA/IL 1007 AM CDT Tue Mar 31 2026 IAC103-115-183-311517- /O.EXP.KDVN.SV.W.0049.000000T0000Z-260331T1515Z/ Louisa IA-Johnson IA-Washington IA- 1007 AM CDT Tue Mar 31 2026 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LOUISA... SOUTHEASTERN JOHNSON AND EAST CENTRAL WASHINGTON COUNTIES WILL EXPIRE AT 1015 AM CDT... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning will be allowed to expire. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service the Quad Cities. && LAT...LON 4130 9155 4142 9158 4148 9137 4132 9137 TIME...MOT...LOC 1507Z 253DEG 24KT 4140 9142 $$ Ervin
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 6:36 AM CDT, 2 hours 54 minutes earlier. Its key messages:
- There is an elevated fire risk today south of an Ottumwa, IA to Monmouth, IL line.
- There is a marginal (level 1 out of 5) risk of severe storms today. Hail and damaging winds are the primary risks, mainly between 3 and 10 PM.
- There is a marginal (level 1 out of 5) risk of severe storms on Wednesday.
- Moisture surging north from the Gulf the second half of the week with a high (>80%) probability of two moderate to heavy rainfall events.
Area forecast discussion, Mar 31, 6:36 AM CDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 636 AM CDT Tue Mar 31 2026 .KEY MESSAGES... - There is an elevated fire risk today south of an Ottumwa, IA to Monmouth, IL line. - There is a marginal (level 1 out of 5) risk of severe storms today. Hail and damaging winds are the primary risks, mainly between 3 and 10 PM. - There is a marginal (level 1 out of 5) risk of severe storms on Wednesday. - Moisture surging north from the Gulf the second half of the week with a high (>80%) probability of two moderate to heavy rainfall events. && .SHORT TERM /THROUGH TONIGHT/... Issued at 312 AM CDT Tue Mar 31 2026 An upper level disturbance moving into Iowa and Wisconsin will allow nocturnal convection to persist through sunrise. Very short term models have been hinting at new convection developing south of the current cluster around sunrise. This new convection appears to be tied to a weak upper level disturbance that would move northeast out of Kansas and interact with the residual outflow boundary from the current convection. The cold front is progged to enter the far northwest late this morning with it nearly out of the area by early evening. Temperatures look to drop a quick 10-15 degrees following frontal passage with a brief jump in wind speeds. Record high temperatures today are doubtful north of I-80 given the timing of the front. Burlington 'might' have a chance if strong differential heating can occur. Refer to the climate section for specific numbers. The elevated fire risk is more confined today compared to Monday. Refer to the fire weather section for more information. The convective allowing models are strangely quiet on new diurnal convection. A deeper dive into the models show very steep lower and upper level lapse rates but mid-level lapse rates are more stable. This points to a cap in the mid-levels that may limit new diurnal convection. Regardless, there will likely be isolated to low end scattered showers and a few storms that develop as the front moves through the area. IF severe storms develop this afternoon/evening, hail and damaging winds would be the primary severe risks. The favored area would be south of I-80 and a likely time frame would be 3-10 PM. When the LLJ strengthens tonight, the potential is there for some elevated severe storms producing hail. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Issued at 312 AM CDT Tue Mar 31 2026 Wednesday through Thursday night Assessment...high (>80%) confidence of another cool down followed by a warm-up and some rain occurring. All global models have converged on a frontal stall occurring from southern Missouri into the Ohio Valley. This would suggest the northern half if not the northern two thirds of the area could end up being dry Wednesday with scattered showers in the south third. This scenario is supported by the ECMWF-AIFS and AIGFS. This scenario has a 40% probability of occurring. The other scenario (60% probability of occurring) is the LLJ bringing in Gulf moisture will create widespread upglide over the front as it moves north as a warm front. In this scenario the upglide with create elevated storms north of the front and surface based storms along the warm front. The severe risks would be hail and damaging winds but strong shear near the frontal zone would be capable of producing brief tornadoes. Currently the model consensus has a risk of rain across the entire area with the better chances south of I-80 in support of the second scenario. The main event is Wednesday night into Thursday. The overall signal has been very persistent of a large plume of Gulf moisture moving north as a seasonably strong low moves northeast into the Midwest. The strength of the moisture surge is slightly lower compared to yesterday but IVT values are 800-1000 kg per meter squared per second. Additionally, the models are converging on having the low center passing through central Iowa. This track combined with the high IVT values places the area favorably for a moderate to heavy rain event. The potential is there for a fairly widespread soaking rain of 1-2 inches with narrow bands of higher amounts. Temperatures will be below normal on Wednesday with windy conditions adding an additional chill to the air. Above normal temperatures will be seen on Thursday with the area in the warm sector of the storm system. Thursday night rain will end from west to east as the system departs the area. Friday through Saturday night Assessment...high (>80%) confidence on another storm system The global models have another storm system moving through the Midwest in the Friday through Saturday night time frame. There are some timing differences between the models so there is a 50-60% probability that a good chunk of Friday will be dry. Temperatures on Friday will be well above normal. There is good model consensus that Friday night into Saturday will be prime time for rain. Like the previous system there is a tropical connection with the Gulf but IVT values are a bit lower at 600-800. These values are still supportive of a moderate to heavy rain event. Saturday night rain will end from west to east following the passage of the attendant cold front. Sunday through Monday Assessment...high (>80%) confidence on another cool down The model consensus has a strong Canadian high building into the Midwest which will result in temperatures below normal on Sunday. There is a weak upper level disturbance moving through in the flow aloft on Monday. Moisture availability is in question but an isolated rogue shower cannot be ruled out. && .AVIATION /12Z TAFS THROUGH 12Z WEDNESDAY/... Issued at 632 AM CDT Tue Mar 31 2026 Low level jet and an upper level disturbance moving northeast through Missouri has initiated scattered SHRA/TSRA across southeast Iowa. Very short term models have this activity continuing across northern Illinois through 18z/31. After 18z/31 cold front sweeps through eastern Iowa and northern Illinois with very little convection associated with it. Given frontal strength potential is still there for some isolated SHRA/TSRA south of I-80 through 02z/01. && .FIRE WEATHER... Issued at 307 AM CDT Mon Mar 30 2026 Well above normal temperatures and windy conditions will again be seen across the area today. Spotty overnight rainfall has limited the elevated fire risk to areas south of an Ottumwa, Iowa to Galesburg, Illinois line. && .CLIMATE... Issued at 249 AM CDT Sat Mar 28 2026 Record highs for March 31st.... Burlington.........82 in 1986 Cedar Rapids.......81 in 1986 Dubuque............79 in 1986 Moline.............83 in 1986 && .DVN WATCHES/WARNINGS/ADVISORIES... IA...None. IL...None. MO...None. && SHORT TERM...08 LONG TERM...08 AVIATION...08 FIRE WEATHER...08 CLIMATE...08
Hazardous weather outlook, Mar 31, 9:16 AM CDT, 14 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 916 AM CDT Tue Mar 31 2026 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-011215- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 916 AM CDT Tue Mar 31 2026 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Scattered thunderstorms will continue across the portions of the area today, with a chance for more storms tonight. The storms today will have the potential to produce hail. Locally heavy rainfall will also occur especially in areas of repeated activity. The Storm Prediction Center has a marginal, level 1 out of 5, risk for severe storms today. The primary severe risks are hail and damaging winds. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Rounds of thunderstorms are expected across the area Wednesday through Saturday. The Storm Prediction Center has a marginal, level 1 out of 5, risk for severe storms on Wednesday south of Interstate 80. The primary severe risks would be hail and damaging winds. For Thursday, the Storm Prediction Center has a marginal, level 1 out of 5, risk for the entire area. The primary severe risks are hail and damaging winds but an isolated tornado cannot be ruled out. For Friday, the Storm Prediction Center has a 15% probability, or slight risk, of severe storms south of Interstate 80 and west of the Mississippi. For Saturday, it is too early to determine a severe risk. Two separate widespread moderate to heavy rain events are expected across the area. The first will be Wednesday night into Thursday. The second is Friday night into Saturday. Within bank rises on areas waterways are expected to occur by the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and this evening. 12
In the hours before
Special weather statement, Mar 31, 5:40 AM CDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
540 AM CDT Tue Mar 31 2026
ILZ016-017-311200-
Bureau IL-Henry IL-
540 AM CDT Tue Mar 31 2026
...A strong thunderstorm will impact portions of northern Bureau and
east central Henry Counties through 700 AM CDT...
At 540 AM CDT, Doppler radar was tracking a strong thunderstorm over
Annawan, or 10 miles north of Kewanee, moving east at 40 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
This strong thunderstorm will be near...
Sheffield around 550 AM CDT.
Princeton around 610 AM CDT.
La Moille around 625 AM CDT.
Other locations impacted by this storm include Mineral, Seatonville,
Cherry, Dover, Coal Hollow, Zearing, Kasbeer, Manlius, Ohio, and Van
Orin.
This includes the following highways...
Interstate 80 in Illinois between mile markers 26 and 70.
Interstate 180 between mile markers 11 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4131 9002 4143 9005 4159 8945 4158 8917
4137 8917
TIME...MOT...LOC 1040Z 256DEG 36KT 4139 8992
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
08Local storm report, Mar 31, 6:43 AM CDT, 2 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
643 AM CDT Tue Mar 31 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 AM Hail Hollowayville 41.37N 89.29W
03/31/2026 E1.00 Inch Bureau IL Trained Spotter
Relayed via NWS Chicago. Spotter reports
hail ranging from half into to quarter size.
&&Special weather statement, Mar 31, 7:13 AM CDT, 2 hours 17 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 713 AM CDT Tue Mar 31 2026 IAZ078-089-ILZ024>026-311300- Warren IL-Mercer IL-Henderson IL-Des Moines IA-Louisa IA- 713 AM CDT Tue Mar 31 2026 ...A strong thunderstorm will impact portions of northern Warren, southeastern Mercer, northeastern Henderson, northeastern Des Moines and southeastern Louisa Counties through 800 AM CDT... At 713 AM CDT, Doppler radar was tracking a strong thunderstorm near Keithsburg, or 8 miles northeast of Oquawka, moving east at 35 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Burgess, Keithsburg, Little York, Seaton, North Henderson, New Windsor, Ogle, Alexis, Bald Bluff, Sunbeam, and Big River State Forest. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 4099 9094 4109 9097 4121 9045 4105 9044 TIME...MOT...LOC 1213Z 256DEG 31KT 4105 9088 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH 08
Local storm report, Mar 31, 7:18 AM CDT, 2 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
718 AM CDT Tue Mar 31 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM Hail Wayland 41.15N 91.66W
03/31/2026 E1.00 Inch Henry IA Trained Spotter
Estimate of quarter-sized to ping pong
ball-sized hail.
&&
ALELocal storm report, Mar 31, 7:22 AM CDT, 2 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
722 AM CDT Tue Mar 31 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 AM Hail Wayland 41.15N 91.66W
03/31/2026 M1.00 Inch Henry IA Public
&&
ALELocal storm report, Mar 31, 7:57 AM CDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
757 AM CDT Tue Mar 31 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM Hail Oquawka 40.94N 90.95W
03/31/2026 E1.25 Inch Henderson IL Public
Passed along by broadcast media.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 8:50 PM CDT | Special Weather Statement | DVN | Jackson | 40 min |
| Mar 30, 8:59 PM CDT | Severe Thunderstorm Warning | DVN | Jackson | 49 min |
| Mar 31, 12:17 AM CDT | Special Weather Statement | DVN | Jones, Linn | 43 min |
| Mar 31, 12:31 AM CDT | Special Weather Statement | DVN | Iowa, Linn | 44 min |
| Mar 31, 12:36 AM CDT | Severe Thunderstorm Warning | DVN | Iowa, Johnson, Linn | 22 min |
| Mar 31, 1:30 AM CDT | Special Weather Statement | DVN | Johnson | 45 min |
| Mar 31, 2:15 AM CDT | Special Weather Statement | DVN | Cedar, Johnson | 45 min |
| Mar 31, 3:13 AM CDT | Special Weather Statement | DVN | Scott | 47 min |
| Mar 31, 7:15 AM CDT | Severe Thunderstorm Warning | DVN | Henry, Louisa, Washington | 27 min |
| Mar 31, 8:11 AM CDT | Severe Thunderstorm Warning | DVN | Louisa, Muscatine, Washington | 49 min |
| Mar 31, 9:34 AM CDT | Severe Thunderstorm Warning | DVN | Henry, Louisa | 30 min |
| Mar 31, 10:10 AM CDT | Severe Thunderstorm Warning | DVN | Louisa, Washington | 35 min |
| Mar 31, 10:23 AM CDT | Severe Thunderstorm Warning | DVN | Louisa, Muscatine | 29 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.